# SDR V0XD201403130051

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26L BETWEEN FS 333.00 & FS 364.00.  REMOVED CORRODED SECTION OF STRINGER 26L & REPLACED WITH NEW FABRICATED PART, PART SH67-21332-2 IAW REO 670-53-21-1082.  NDT ACCOMPLISHED INSPECTIONS ON 10 MAR 2014.
